# SDR IPXA12671787

- Difficulty date: February 11, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 44,829 hours, 14,241 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587649
- Condition: Cracked
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 9C, MAIN CARGO DECK FLOOR PANEL FOUND CRACK AND 9 FUNCTURES AT BS 973 TO 1048, LBL 33 TO 55.  MAIN CARGO DECK FLOOR PANEL FABRICATED IAW EO B767-5320-9693-H AND INSTALLED IAW AMM 53-01-06.
